CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
koszulalgebrasandfinitegaloiscoverings 期刊论文
scienceinchinaseriesamathematics, 2009, 卷号: 52, 期号: 10, 页码: 2145
Authors:  ZHAO DeKe;  HAN Yang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
gainingefficiencyviaweightedestimatorsformultivariatefailuretimedata 期刊论文
scienceinchinaseriesamathematics, 2009, 卷号: 52, 期号: 6, 页码: 1113
Authors:  FAN JianQing;  ZHOU Yong;  CAI JianWen;  CHEN Min
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
remarksonlinesandminimalrationalcurves 期刊论文
scienceinchinaseriesamathematics, 2009, 卷号: 52, 期号: 4, 页码: 617
Authors:  MOK Ngaiming;  SUN XiaoTao
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
anoverviewofrepresentationtheoremsforstaticriskmeasures 期刊论文
scienceinchinaseriesamathematics, 2009, 卷号: 52, 期号: 7, 页码: 1412
Authors:  SONG YongSheng;  YAN JiaAn
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
increasingtheinternationalinfluenceofscienceinchina 期刊论文
scienceinchinaseriesamathematics, 2009, 卷号: 52, 期号: 6, 页码: 1081
Authors:  WANG QiHua
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
arandomeffectsgeneralizedlinearmodelforreliabilitycompositiveevaluation 期刊论文
scienceinchinaseriesamathematics, 2009, 卷号: 52, 期号: 10, 页码: 2218
Authors:  ZHAO Hui;  YU Dan
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
globalsolutionsofstochastic2dnavierstokesequationswithlvynoise 期刊论文
scienceinchinaseriesamathematics, 2009, 卷号: 52, 期号: 7, 页码: 1497
Authors:  DONG Zhao;  XIE YinChao
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
rejoinderforgainingefficiencyviaweightedestimatorsformultivariatefailuretimedata 期刊论文
scienceinchinaseriesamathematics, 2009, 卷号: 52, 期号: 6, 页码: 1137
Authors:  FAN JianQing;  ZHOU Yong;  CAI JianWen;  Chen Min
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
avariantoftheisoperimetricproblemparti 期刊论文
scienceinchinaseriesamathematics, 2008, 卷号: 51, 期号: 6, 页码: 1119
Authors:  ShengLiang Pan;  XiaoWei Sun;  YouDe Wang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
gerbesandtwistedorbifoldquantumcohomology 期刊论文
scienceinchinaseriesamathematics, 2008, 卷号: 51, 期号: 6, 页码: 995
Authors:  JianZhong Pan;  YongBin Ruan;  XiaoQin Yin
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10